Siberian Mathematical Journal

, Volume 27, Issue 6, pp 801–804 | Cite as

Smooth classification of one-dimensional diffeomorphisms with hyperbolic fixed points

  • G. R. Belitskii


Smooth Classification Hyperbolic Fixed Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Sternberg, “On local Cn contractions of the real line,” Duke Math. J.,24, 97–102 (1957).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • G. R. Belitskii

There are no affiliations available

Personalised recommendations